# SDR YENA2023040700337

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 44,037 hours, 28,829 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1901, BUS-JFK. 'DURING FLIGHT TRIM INDICATION DASHES UPON LANDING FLT CONTROL NO DISPATCH ECAM MASSAGE APPEARED; PERFORMED THE RETURN TO SERVICE TEST OF THE FLIGHT CONTROL SYS REA MM 27-00-00. NO FAULT NOTE THIS TIME A/C OK FOR FOR CONTINUE SERVICE.'
